My Endocrinologist prescribed Hydrelazine 75mg twice per day, approximately 18 months ago there was a shortage and my Pharmacist changed the scrip to Hyperfen and accidently increased the dosage to 150my twice a day. Since taking this increased dosage I have been extremely tired, no motivation etc. My Dr sugested that I see a Psycologist who diagnosed depression and put me onto 50mg of Cipralex, I have been on the coctail for 15 months with no improvemaent whatsoever. Would the increase overdosage combined with the antidepressant cause this.
I'm not sure which medicines (generic medicines) are in Hyperfen and Cipralex. In any case increasing the dose a medicine without discussing it with the patients doctor is wrong and if it was an error ... this should have been corrected by whoever picked it on the error.
Please add the names of ingredients in the two medicines you are taking.
- Hydralazine Information for Consumers
- Hydralazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydralazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Dec 2013 • 3 answers
Posted 13 Mar 2014 • 1 answer
Posted 7 Apr 2016 • 1 answer
Posted 18 Dec 2016 • 0 answers
Posted 24 Jan 2018 • 2 answers